# SDR DL76L972370

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 387
- Condition: Failed
- Location: Nlg Light Module
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, NO GREEN NOSE GEAR DOWN INDICATION.  GO-AROUND PERFORMED AND ALT GEAR EXTENSION PERFORMED AS PER POM PROCEDURE.  LIGHT DID NOT TEST, BULBS WERE CHANGED WITH NO RESULT.  REPLACED BULBS IN LIGHT MODULE.  PERFORMED ALT GEAR EXT INSP PER MM 05-51-33-2, ALL CHECKS FOUND OK.
